# SDR 96ZZZX5331

- Difficulty date: February 23, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N8522F
- Make and model: Bell 47G-2A
- Aircraft serial: 7800
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sleeve Assy
- Part number: 4715011713
- Condition: Weld Failed
- Location: Fuselage
- Part time: 4,768 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BRACKET WELDS EXHIBIT FAILURE AT TOE OF WELD AT SLEEVE.  FAILURE OBSERVED VIA FLUORESCENT MAGNETIC PARTICLE INSPECTION.
